The 3-colour Ramsey number of a 3-uniform Berge cycle

Gyárfás, András and Sárközy, Gábor (2011) The 3-colour Ramsey number of a 3-uniform Berge cycle. COMBINATORICS PROBABILITY AND COMPUTING, 20 (1). pp. 53-71. ISSN 0963-5483

Full text not available from this repository.
Item Type: ISI Article
Uncontrolled Keywords: Graph theory, COLOR, Asymptotic analysis, Shadow graph, Regularity lemma, Ramsey numbers, Asymptotics, 3-uniform hypergraphs, PATHS, THEOREM, Uniform Hypergraphs, BLOW-UP LEMMA
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: EPrints Admin
Date Deposited: 12 Dec 2012 08:40
Last Modified: 05 Feb 2014 15:47
URI: http://eprints.sztaki.hu/id/eprint/6582

Update Item Update Item